Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

On the Asymptotic Joint Distribution of the Sum and Maximum of Stationary Normal Random Variables

Hwai-Chung Ho and Tailen Hsing
Journal of Applied Probability
Vol. 33, No. 1 (Mar., 1996), pp. 138-145
DOI: 10.2307/3215271
Stable URL: http://www.jstor.org/stable/3215271
Page Count: 8

You can always find the topics here!

Topics: Random variables, Logical proofs
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Asymptotic Joint Distribution of the Sum and Maximum of Stationary Normal Random Variables
Preview not available

Abstract

Let X1, X2, ⋯ be stationary normal random variables with ρn=cov(X0, Xn). The asymptotic joint distribution of Σi=1 n Xi and $\bigvee_{i=1}^{n} X_{i}$ is derived under the condition ρn log n→γ ∈ [0, ∞). It is seen that the two statistics are asymptotically independent only if γ=0.

Page Thumbnails

  • Thumbnail: Page 
138
    138
  • Thumbnail: Page 
139
    139
  • Thumbnail: Page 
140
    140
  • Thumbnail: Page 
141
    141
  • Thumbnail: Page 
142
    142
  • Thumbnail: Page 
143
    143
  • Thumbnail: Page 
144
    144
  • Thumbnail: Page 
145
    145